# SDR AALA961856

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Part number: H14000
- Condition: Broken
- Location: Nose Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2225 - DURING CRUISE EN ROUTE SYR-ORD, NOSE GEAR RED LIGHT REMAINED ON.  NO AIR NOISE OR YAW ASSOCIATED WITH LIGHT.  NOSE WHEEL STEERING TURNS NOSE WHEEL TO THE POINT NOSE DOORS OPEN.  AUXILIARY PUMP, TRANS PUMP, AND ENGINE PUMPS ON HIGH DOES NOT EXTINGUISH LIGHT.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED GROUND SENSE CONTROL MECHANISM ROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
